MathSciNet Relay Station
MathSciNet bibliographic data
MR587372 46L10 (22D35)
Connes, A. A factor of type ${\rm II}\sb{1}$ with countable fundamental group. J. Operator Theory 4 (1980), no. 1, 151–153.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement